MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. GRA 15DP CKV 3SS W/2 4W STPCK DEHP FREE; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. GRA 15DP CKV 3SS W/2 4W STPCK DEHP FREE; INTRAVASCULAR ADMINISTRATION SET
Model Number 42521E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.(b)(4).
 
Event or Problem Description
It was reported that gra 15dp ckv 3ss w/2 4w stpck dehp free disconnected and lost blood.The following information was provided by the initial reporter: material no: 42521e batch no: unknown.It was reported that a gravity set became disconnected when a patient was being transferred, resulting in blood product lost.Dr.(b)(6) has just informed me of another incident with bd gravity set.When transporting the patient over to the pacu, gravity set became disconnected and as a result, blood product was lost.She has informed me of 3 different instances of patient care concerns due to poor quality of product.
 
Additional Manufacturer Narrative
H.6.Investigation: no product or photo was returned by the customer.The customer complaint of gravity set disconnection could not be verified due to the product not being returned for failure investigation.The root cause of this failure could not be identified without a failure investigation.A device history record review could not be performed on model 42521e because a lot number was not provided by the customer.
 
Event or Problem Description
It was reported that gra 15dp ckv 3ss w/2 4w stpck dehp free disconnected and lost blood.The following information was provided by the initial reporter: material no: 42521e batch no: unknown.It was reported that a gravity set became disconnected when a patient was being transfered, resulting in blood product lost.Dr.Xxxx has just informed me of another incident with bd gravity set.When transporting the patient over to the pacu, gravity set became disconnected and as a result, blood product was lost.She has informed me of 3 different instances of patient care concerns due to poor quality of product.

Brand Name
GRA 15DP CKV 3SS W/2 4W STPCK DEHP FREE
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
MX  22244
MDR Report Key10775341
Report Number9616066-2020-20238
Device Sequence Number3884090
Product Code FPA
UDI-Device Identifier50885403274259
UDI-Public50885403274259
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K931173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number42521E
Device Catalogue Number42521E
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/09/2020
Supplement Date Received by Manufacturer10/29/2020
Initial Report FDA Received Date11/02/2020
Supplement Report FDA Received Date11/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1